Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On over and under relaxation in the theory of the cyclic single step iteration

Author: A. Ostrowski
Journal: Math. Comp. 7 (1953), 152-159
MSC: Primary 65.0X
MathSciNet review: 0057027
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. P. Frankel, ``Convergence rates of iterative treatments of partial differential equations,'' MTAC, v. 4, 1950, p. 65-75. MR 0046149 (13:692e)
  • [2] A. M. Ostrowski, On the Linear Iteration Procedures for Symmetric Matrices. NBS Report no. 1844, August 1952, p. 23, (68).

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society